Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Throbbing on side of nose after wearing off Novocaine effects. Heard of this before?

I went to the dentist yesterday to have some cavities filled and they used Novocain to numb me up. The cavities were on the my front teeth . After the novicane wore off I had this funny throbbing feeling on the sides of my nose . Today i still feel this throb like sensation on the side of my nose. It does not hurt at all but it is very annoying. Have you heard of this before and should i just give it time to go away? Thanks, Jeff
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. You have got your root canal treatment done on 30th of september. when the local anaesthesia is gone you are feeling a peculiar feeling.
So far it is not paining no worry, it is commen to some people as the tissues must be accomedated around. if it go worst or continuing for more than 2 days contact your dentist, he will show the to exit the situation.
The dentist would have priscribed some medicines to over come such situation. you may need to have some anti biotic and other medicines under the supervision of your dentist.
In the mean while you dont take very cool or very hot foods or drinks, avoid sour and sweet foods. Wishing for a quick recovery and thanks for calling.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor